Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 86 | ISSUE 9 | PAGE 670
Gaussian random waves in elastic media
D. N. Maksimov+, A. F. Sadreev+*

+Institute of Physics, Academy of Sciences, 660036 Krasnoyarsk, Russia
*Department of Physics and Measurement Technology, Linköping University, SE-581 83 Linköping, Sweden


PACS: 05.45.Mt, 05.45.Pq, 43.20.+g
Abstract
Similar to the Berry conjecture of quantum chaos we consider elastic analogue which incorporates longitudinal and transverse elastic displacements with corresponding wave vectors. Based on that we derive the correlation functions for amplitudes and intensities of elastic displacements. Comparison to numerics in a quarter Bunimovich stadium demonstrates excellent agreement.


Download PS file (GZipped, 270.2K)  |  Download PDF file (213.8K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.